MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; SOFT-TISSUE BIOPSY PROCEDURE KIT

MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; SOFT-TISSUE BIOPSY PROCEDURE KIT
Catalog Number CORCA2010B/B
Medical Device Problem Codes Break (1069); Fracture (1260); Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the top part of the biopsy needle is loose.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and one similar complaint for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
CORVOCET¿
Common Device Name
SOFT-TISSUE BIOPSY PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24119186
Report Number1721504-2026-00824
Device Sequence Number6075877
Product Code KNW
UDI-Device Identifier00884450476475
UDI-Public00884450476475
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/30/2026
Device Catalogue NumberCORCA2010B/B
Device Lot NumberI2815940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown